Mathematische Annalen

, 336:51 | Cite as

A deRham model for Chen-Ruan cohomology ring of Abelian orbifolds

Article

Abstract

We present a deRham model for Chen-Ruan cohomology ring of abelian orbifolds. We introduce the notion of twist factors so that formally the stringy cohomology ring can be defined without going through pseudo-holomorphic orbifold curves. Thus our model can be viewed as the classical description of Chen-Ruan cohomology for abelian orbifolds. The model simplifies computation of Chen-Ruan cohomology ring. Using our model, we give a version of wall crossing formula.

Mathematics Subject Classification (2000)

14F34 

References

  1. 1.
    Adem, A., Leida, J., Ruan,Y.: Orbifolds and Stringy Topology. preprintGoogle Scholar
  2. 2.
    Borisov, L.A., Chen, L., Smith, G.G.: The orbifold Chow ring of toric Deligne-Mumford stacks. J. Amer. Math. Soc. 18(1), 193–215 (2005)(electronic)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chen, W., Ruan, Y.: A new cohomology theory for orbifolds. Comm. Math. Phys. 248(1), 1–31 (2004)Google Scholar
  4. 4.
    Weimin Chen and Yongbin Ruan, Orbifold Gromov-Witten theory, in Orbifolds in mathematics and physics (Madison, WI, 2001), 25–85, Contemp. Math., 310, Amer. Math. Soc., Providence, RI, 2002; MR 2003g:00020.Google Scholar
  5. 5.
    Jiang, Y.: The Chen-Ruan cohomology of weighted projective spaces. To appear in Canad. J. Math.Google Scholar
  6. 6.
    Kawasaki, T.: The signature theorem for V-Manifolds. Topology, 17, 75–83 (1978)MATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Kirwan, F.: Cohomology of quotient in symplectic and algebraic geometry. Mathematical Notes, Princeton University Press, Princeton, NJ, 31, 1984Google Scholar
  8. 8.
    Doug Park, B., Poddar, M.: The Chen-Ruan cohomology ring of mirror quintic. J. Reine Angew. Math. 578, 49–77 (2005)MATHMathSciNetGoogle Scholar
  9. 9.
    Poddar, M.: Orbifold cohomology group of toric varieties, in Orbifolds in mathematics and physics (Madison, WI, 2001), 223–231, Contemp. Math., 310, Amer. Math. Soc., Providence, RI, 2002; MR1950949 (2003j:14068)Google Scholar
  10. 10.
    Poddar, M.: Orbifold Hodge Numbers of Calabi-Yau Hypersurfaces. Pacific J. Math. 208(1), 151–167; MR 1979377 (2003)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2006

Authors and Affiliations

  1. 1.Department of MathematicsSichuan UniversityChengduP.R.CHINA
  2. 2.Centre de recherches mathématiquesUniversité de MontréalCanada

Personalised recommendations